# SDR BJNA20170929001

- Difficulty date: September 11, 2017
- Submitted: September 29, 2017
- Operation: Air carrier
- Aircraft: N313XA
- Make and model: Boeing 737-400
- Aircraft serial: 25313
- Aircraft time: 56,951 hours, 36,344 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 350
- Part time: 56,951 hours, 36,344 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN SKIN AT BS 350,  STRINGER 17L.  INSTALLED A DOUBLER IAW SRM 53-00-01, REPAIR 31, FIG 201, DETAIL XX.
